# SDR 96ZZZM841

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314SC
- Make and model: Piper PA-31T3
- Aircraft serial: 31T8275007
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204202
- Condition: Broken
- Location: Rt Mlg
- Part time: 6,135 hours
- Component: 4027917
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPART, WHILE RETRACTING THE L/G THE CREW NOTED THAT THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AND THE GEAR SELECTOR HANDLE DID NOT RETURN TO NEUTRAL.  SELECTED GEAR DOWN AND NOTED THAT THE GEAR UNSAFE LIGHT REMAINED ON AND THE RT MAIN DOWN LIGHT DID NOT ILLUMINATE.  MX AND OPERATIONS WERE NOTIFIED BY RADIO AND A FLYBY WAS REQUESTED AND EXECUTED.  DURING THE FLYBY IT WAS DETERMINED BY GRD OBSERVERS THAT THE GEAR WAS DOWN AND APPEARED LOCKED.  THE CREW WAS ADVISED TO UTILIZE THE EMERG AIR BLOWDOWN SYSTEM TO PROVIDE POSITIVE PRESS TO THE DOWN SYS IN CASE THE MECH LOCK WAS NOT ENGAGED, AND ADVISED TO CALL FOR THE EQUIP AND LAND AND STOP ON RUNWAY TO ALLOW MX TO ENSURE GEAR WAS MECH LOCKED DOWN.
